# SDR CA080801005

- Difficulty date: July 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 12,332 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: C1452501
- Condition: Unserviceable
- Location: Te Flaps
- Part time: 238 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF THE CREW SELECTED FLAP UP AND THE CIRCUIT BREAKER POPPED. AIRCRAFT FLEW TO MAINT BASE WERE THE CREW SELECTED PROPER FLAP WITH THE STANBY FLAP SYS AND LANDED WITHOUT INCIDENT.
